# SDR SWAA2024040460506

- Difficulty date: March 8, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOOR BEAM UPPER SURFACE IS CORRODED AT PREVIOUS BLEND-OUT AT LBL 43; WL 208.1<[01] VERIFIED STEPS 9;10 COMPLETE.;[02] ACCOMPLISHED STA 986 FLOOR BEAM UPPER SURFACE REPAIR IAW SRM 53-70-51-2R-6 REPAIR 6;[03] VERIFIED CORRECTIVE ACTION 2
